# SDR IXXA08SMN125S

- Difficulty date: April 11, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 88,878 hours, 38,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,878 hours, 38,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECT, FOUND FUSELAGE SKIN FORWARD OF FLAT AFT PRESSURE BULKHEAD HAS IMPROPER REPAIR AT STATION FS 1690.000 LONGERON 28.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  PERFORMED DETAILED VISUAL INSPECTION AND EDDY CURRENT INSPECTION.  NO CRACK FOUND.  FABRICATED NEW SKIN, INTERNIAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW S/B 53A080, AD 2008-06-23, BOEING SB DC853A080 DATED 06/22/04 ACCOMPLISHMENT INSTRUCTION B WORK INSTRUCTION PARAGRAPH 4 APPENDIX "A" INSPECTION SEQUENCE 02, AND ATI EO 53-DC8-3729 DATED 02/05/07.
